MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 6227DEF04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the physician was attempting to cannulate the coronary sinus, the guide wire from the catheter set was inserted and the guide wire took a path that appeared to be through the coronary sinus.The physician thought the path did not look correct but tracked the guide catheter over the guide wire.A balloon catheter was inserted to the end of the guide catheter and contrast was injected.At this point, it was noted that the contrast was in the pericardial space.The physician removed the balloon catheter and pulled back the guide catheter.The guide wire was then re-inserted into the guide catheter and the coronary sinus was cannulated.The procedure proceeded without incident and was successfully completed.An echo cardiogram was performed post-op and there was no effusion noted.It was further reported that the patient was asymptomatic throughout the procedure and no further action was taken.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11732359
Report Number9612164-2021-01674
Device Sequence Number4219886
Product Code DQY
UDI-Device Identifier00613994450753
UDI-Public00613994450753
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2022
Device Model Number6227DEF04
Device Catalogue Number6227DEF04
Device Lot Number0010373126
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;